I know this is a really old post, but for anyone else who is reading it... I've had migraines during and right before my period since I was 12, and the best thing is benadryl. I don't know why it works, but I also read somewhere that people who are hospitalized for migraines are often put on a slow iv drip of benadryl. As soon as I feel a migraine starting to happen, I pop 1 or 2 ibuprofen and drink like 3 glasses of water. If it's still getting worse 20 mins later, or I start to feel nauseous, I take 1/2 a benadryl. (Benadryl makes me super sleepy so I wait to make sure I need it and try to take the lowest dose! But if it's the weekend and you've nothing better to do then by all means pop a whole one and take a nap. :) ) It's all about catching it early too.
If you've waited too long and you're in agony, Take 4 ibuprofen** and a whole benadryl, or 2 benadryl if it's something you take frequently and have a tolerance for.
It helps if you can lay down in a dark, quiet space for a good half hour while your meds kick in, and if you've waited too long and it's pounding you'll probable need at least an hour, sometimes even a long nap. You can repeat the Benadryl and Advil later if you need to, just make sure you wait a good 6 hours in between if you took a larger dose of Advil.
** (unless you never take advil, or are sensitive to NSAIDs, then 2 or 3 is probably fine for you, but 4 Advil = 800 mg of ibuprofen which is the normal dose most doctors prescribe for any sort of injury that warrants an ibuprofen prescription, so it's not as bad as it sounds. And if you have a sensitive tummy eat something with the advil! And don't take that many if you have a recent history of stomach ulcers without talking to your doctor. And don't take that many if you've already taken aspirin. By the way: Aspirin(Bayer) + Ibuprofen(Advil) = good risk of stomach bleeding so do not mix! Aspirin(Bayer) + acetaminophen/paracetamol(Tylenol) and ibuprofen(Advil) + acetaminophen/paracetamol(Tylenol) = all okay unless you have like liver problems or something, then I think you're supposed to ask your doctor. Just because I know a lot of people that mix up all those drugs and don't know about interactions, and when you have a migraine you sometimes just grab whatever you can get your hands on!